CSN Login
Members Online: 23

conjunctivitis

kim50
Posts: 34
Joined: May 2011

Hey y'all
Have any of ya'll gotten conjuntivitis of the eye from yourc hemo treatments, or as a late effect after radiation is finished?
Are any of you taking celuximtab for chemo? (I guess thats how its spelled)

Hondo's picture
Hondo
Posts: 5749
Joined: Apr 2009

Hi Kim

I get it sometimes but mostly due to infection and not due to any of my treatment.

Hope this helps
Hondo

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network